# SDR V2JA20110827001

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N179SL
- Make and model: Piagio P180
- Aircraft serial: 1170
- Aircraft time: 3,298 hours, 2,494 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3L
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RIGHT AUTOFEATHER ENGAGED DURING LANDING PHASE.  ADJUSTED CAM SWITCHES AND NR 2 ENGINE SERATED WASHER, OPS CHECKED GOOD ON VERIFICATION FLIGHT.
